# SDR CALA2021021900191

- Difficulty date: February 19, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 25,469 hours, 2,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B7873330002
- Condition: Cracked
- Location: Lh Fwd Wall
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFAR LT FWD WALL MOUNTED EMER LT FND CRACKED REF TO NON-ROUTINE NR 9427055,  SPEC NO.B787-33-3-0002.  PERFORMED BY V903214 REPLACED OFAR LT FWD WALL MOUNTED EMER LT, AND INSTL TEST NORMAL PER AMM 33-51-06-00A-520A &-720A REV.144.
